# SDR MWEA95384

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND LONGERON 25R AT STA 136 HAS AN AREA OF CORROSION BEYOND LIMITS.  MAINTENANCE FABRICATED A DOUBLER SPLICE FROM 7637813-3 EXTRUSION AND INSTALLED PER SRM 53-01 PG 1.  AIRCRAFT RETURNED TO SERVICE.
